# SDR AALA20110818TUL04

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 33,471 hours, 15,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE DENT IN FUSELAGE SKIN, STATION 332, ABOVE LONGERON 3 LEFT.  INSTALLED INTERNAL DOUBLER AND SKIN FILLER STATION 332 BETWEEN LONGERONS 2 AND 3 PER BOEING DRAWING SG09530001 FIGURE F1.
